hello i am a 38 year old woman i have 2 kidney stones one in my kidney about 8mm and one in my tube the doctors put a stent in 2 weeks ago and i am waiting to go back to have them removed with shockwave treatment when i left the hospial i ended up getting an infection which i recived atibiotics for which then caused me to get thrush i am at the moment on cream for this i have been taking this for over a week but i am still in a lot of pain when i go to the tolet please could you give me any advice on how to clear up the thrush any qucker as it is causeing me a lot of pain thankyou
Hello, and thank you for your medical question on e Health Forum.
It seems that you have developed severe vaginitis as a result of candidiasis.
Often, after an anti-biotic treatment, the normal vaginal flora (physiological barrier against pathogens) is disturbed. As a result, strengthening of the natural vaginal flora, which is done with local administration of lactobacillus and potentially low dose of hormone (e.g. estriol) to increase the proliferation of the epithelial cells will be helpful.
You might benefit by consulting your doctor for prescription of the estrogen cream for the proper healing and relief of your symptoms.
Here are some tips for effective Ways to Prevent Candidiasis:
1. Eat yogurt with live bacteria
2. Practice good oral health by brushing and flossing teeth daily
3. Wash and dry the vaginal or groin areas before dressing
4. Maintain good hygiene practices when using the bathroom
5. Increase your intake of garlic because of its anti-fungal properties
6. Avoid excessive antibiotic use
7. Avoid eating sweetened and refined foods
Hi im 17 years old i when i was 14 i found out i had kidney stones in my right kidney and my left . My left kidney is very weak and isn't working as good as the other . I have had 5 Pcnls and i was never clear from stones , I m currently taking effercitrates and thiola which i started i couple of days ago . I heard they are good , and i really hope they work because i really dont wish to do another operation . Is there anything else besides thiola that helps decrease my cystine level ?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Kidney Conditions , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.